# SDR DALA2023091407537

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LIGHTENING HOLE AREA ON RH CUSP WEB BTW STA Y=434 TO STA=446. REWORKED AREA IS OUT OF LIMITS. SUMMARY OF NRC 00570: CORROSION LEVEL 2. RH CUSP WEB BTW STA Y=434 TO STA=446 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REP 4. (LP #2968541)
